# SDR CA980714028

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 87600520001
- Condition: Frayed
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RIGHT HAND CONDITION CABLE FOUND FRAYED WHERE IT PASSES THROUGH THE FIREWALL.
